Anaphylaxis with intravenous immunoglobulin: a time for introspection.
Autor(es): Jain Rajendra Singh,Agrawal Rakesh,Kumar Sunil,Gupta Pankaj Kumar
Resumo: As the perplexity of human immune system is disentangled day by day, a wide panoply of diseases is being managed by intravenous immunoglobulin (IVIG) therapy. Intravenous immunoglobulin, a blood-derived product, is used to treat a wide gamut of immunodeficiency disorders and autoimmune diseases. But no drug is free of side effects, and IVIG is also associated with mild and serious adverse reactions including anaphylaxis. The clinicians require an in-depth knowledge regarding the product, side effects, and patient comorbidities while infusing IVIG. Herein, we report a rare case of anaphylaxis with IVIG in a 20-year-old patient of Guillain-Barre syndrome.
Imprenta: The American Journal of Emergency Medicine, v. 33, n. 9, p. 1332. e1-2, 2015
Identificador do objeto digital: 10.1016/j.ajem.2015.03.019
Descritores: Guillain-Barre Syndrome - Pathogenesis ; Guillain-Barre Syndrome - Proteins ; Guillain-Barre Syndrome - Antibodies
Data de publicação: 2015